全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Lotfi Boudjenah
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2010, Vol.2010 (175,), pp.1DOAJ
摘要:In this work we investigate the existence of solutions to differential inclusions with a delayed argument. We use a fixed point theorem to obtain a solution and then provide an estimate of the solution.
作者:A. Vinodkumar , A. Anguraj
来源:[J].Nonlinear Analysis: Hybrid Systems(IF 1.685), 2011, Vol.5 (3), pp.413-426Elsevier
摘要:Abstract(#br)This article presents the results on existence of mild solutions of random impulsive neutral functional differential inclusions under sufficient conditions. The results are obtained by using the Dhage’s fixed point theorem.
作者:Ahmed Gamal Ibrahim , Nawal Abdulwahab Al Sarori
来源:[J].Applied Mathematics, 2013, Vol.04 (07), pp.40-56Scientific Research Publishing
摘要:In this paper, we give various existence results concerning the existence of mild solutions for nonlocal impulsive differential inclusions with delay and of fractional order in Caputo sense in Banach space. We consider the case when the values of the orient field are convex as we...
作者:M. Benchohra , I. Medjadj
来源:[J].Journal of Mathematical Sciences, 2015, Vol.208 (5), pp.477-486Springer
摘要:Our aim in this work is to study the existence of solutions of a functional differential inclusion with finite delay. We use the Bohnenblust–Karlin fixed-point theorem for the existence of solutions.
作者:A.M. Gomaa
来源:[J].Journal of the Egyptian Mathematical Society, 2012, Vol.20 (2), pp.79-86Elsevier
摘要:... In this paper we prove an existence theorem for the differential equation with delay ( P ) x ˙ ( t ) = f d ( t , θ ¯ t x ) , t ∈ [ 0 , T ] , x = C , on [ - d , 0 ] , where θ ¯ t : C B ( 0 , T ) ( ...
作者:Irene Benedetti , Paola Rubbioni
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2008, Vol.32 (2), pp.227-245Project Euclid
摘要:In this paper we deal withimpulsive Cauchy problems in Banach spaces governed by a delaysemilinear differential inclusion $y'\in A(t)y + F(t,y_t)$. Thefamily $\{A(t)\}_{t\in [0,b]}$ of linear operators is supposed togenerate an evolution operator and $F$ is an upper Carathéod...
作者:A‎. ‎Vinodkumar
来源:[J].Annals of Functional Analysis, 2012, Vol.3 (2), pp.89-106Project Euclid
摘要:‎This article presents the result on existence of mild solutions for random impulsivesemilinear functional differential inclusions under sufficient conditions‎. ‎The resultsare obtained by using the Martelli fixed point theorem and the fixed point theorem due toCovitz a...
作者:Yuri E. Gliklikh , Salah E.A. Mohammed
来源:[J].Global and Stochastic Analysis, 2015, Vol.2 (1)Mind Reader Publications
摘要:We find new existence of solution theorems to stochastic delay equations and inclusions with mean derivatives on a Riemannian manifold. The delays in both the equations and the inclusions are expressed in terms of stochastic Riemannian parallel translation.
作者:Y. E. Gliklikh , S.E.A. Mohammed
来源:[J].Global and Stochastic Analysis, 2014, Vol.1 (1)Mind Reader Publications
摘要:We establish the existence of solutions to stochastic delay equations and inclusions with mean derivatives on a stochastically complete Riemannian manifold. The delays in both the equations and the inclusions are expressed in terms of stochastic Riemannian parallel translation.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×